Alert archive / Nevada / Flash Flood Warnings in 2013

Flash Flood Warning 241, NWS Las Vegas, NV

August 31, 2013Clark County, Lincoln County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 31, 2013, 6:25 PM PDT for Clark County, Lincoln County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2013, 6:25 PM PDT (01:25 UTC)
Expired
Aug 31, 2013, 9:30 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Clark County, NV, Lincoln County, NV

The radar

The Las Vegas radar (KESX), 131 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 1.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WGUS55 KVEF 010125
FFWVEF
NVC003-017-010430-
/O.NEW.KVEF.FF.W.0241.130901T0125Z-130901T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
625 PM PDT SAT AUG 31 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL NEVADA...
  NORTHEASTERN CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 930 PM PDT.

* AT 621 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS MOVING INTO NORTHEAST CLARK 
  COUNTY OVER MESQUITE AND BUNKERVILLE. BETWEEN 1 AND 2 INCHES OF 
  RAIN CAN BE EXPECTED IN 1 HOUR.

* LOCATIONS IMPACTED INCLUDE...
  MESQUITE...MOAPA...BUNKERVILLE...CARP

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 89 AND 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3663 11489 3713 11474 3719 11404 3665 11406

$$

JA
2 follow-up statements
316 
WGUS75 KVEF 010322
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
822 PM PDT SAT AUG 31 2013

NVC003-017-010430-
/O.CON.KVEF.FF.W.0241.000000T0000Z-130901T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
822 PM PDT SAT AUG 31 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM PDT FOR 
SOUTHEASTERN LINCOLN AND NORTHEASTERN CLARK COUNTIES...

AT 812 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WERE STILL PRODUCING HEAVY RAIN BETWEEN MOAPA AND 
MESQUITE. AUTOMATED GAUGES RECORDED BETWEEN ONE AND 1.42 INCHES OF 
RAIN FROM NORTH OF MESQUITE TO JUST NORTHEAST OF MOAPA. THE 
THUNDERSTORMS WERE MOVING SOUTHWEST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
MESQUITE...BUNKERVILLE AND MOAPA

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 90 AND 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3663 11489 3713 11474 3719 11404 3665 11406

$$

JA
006 
WGUS75 KVEF 010429
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
929 PM PDT SAT AUG 31 2013

NVC003-017-010437-
/O.EXP.KVEF.FF.W.0241.000000T0000Z-130901T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
929 PM PDT SAT AUG 31 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM PDT FOR 
SOUTHEASTERN LINCOLN AND NORTHEASTERN CLARK COUNTIES...

ONLY LIGHT TO MODERATE SHOWERS WERE OCCURRING OVER NORTHEAST CLARK 
AND SOUTHEAST LINCOLN COUNTY AS OF 925 PM AND THE THREAT OF FLASH 
FLOODING HAS DIMINISHED. THE FLASH FLOOD WARNING WILL EXPIRE 
SCHEDULE.

LAT...LON 3663 11489 3713 11474 3719 11404 3665 11406

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:48 PM PDT, 3 hours 37 minutes earlier.

Area forecast discussion, Aug 31, 2:48 PM PDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
248 PM PDT SAT AUG 31 2013

.SYNOPSIS...A MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER MUCH OF
THE AREA THROUGH SUNDAY BEFORE DRYING TAKES PLACES FROM THE WEST.
THIS WILL ALLOW FOR THUNDERSTORMS TO FORM MAINLY IN THE AFTERNOON
AND EVENING AGAIN ON SUNDAY. THE DRYING WILL THEN KEEP THUNDERSTORM
CHANCES MAINLY OVER LINCOLN...CLARK...AND MOHAVE COUNTIES THROUGH
MUCH OF NEXT WEEK. TEMPERATURES WILL BE GENERALLY BELOW NORMAL...BUT
WARM TO NEAR NORMAL BY THE MIDDLE OF NEXT WEEK.
&&

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...VERY MOIST AIRMASS
REMAINS OVER THE CWA THIS AFTERNOON WITH THE KLAS MORNING SOUNDING
SHOWING 1.88 INCHES OF PWAT AND CURRENT SPC MESO ANALYSIS SHOWING
OVER 2 INCHES ACROSS THE SOUTHERN PORTION OF THE CWA. THIS COMBINED
WITH THE DAYTIME HEATING AND MID LEVEL RIPPLE IS ALLOWING FOR
THUNDERSTORMS TO FORM OVER MUCH OF THE REGION THIS AFTERNOON. AS THE
RIPPLE SHIFTS TO THE NORTH TONIGHT/DECREASE HEATING...LOOK FOR
DECREASING ACTIVITY OVERNIGHT. HOWEVER ISOLATED THUNDERSTORMS MAY
CONTINUE THROUGH THE NIGHT..ESPECIALLY OVER THE EASTERN PORTION OF
THE CWA. WILL CONTINUE THE FLASH FLOOD WATCH THROUGH THE EVENING.

FOR SUNDAY AND SUNDAY NIGHT...SOME DRYING WILL BE SEEN FROM THE
WEST...BUT ANOTHER WEAK RIPPLE IS FORECAST BY THE MODELS TO MOVE
NORTH ACROSS THE AREA...ESPECIALLY THE EASTERN PORTION OF THE CWA.
THIS RIPPLE ALONG WITH NEGATIVE LI VALUES OF -3 FORECAST AND PWAT
VALUES EXPECTED TO STILL BE OVER 1.5 INCHES WILL EXTENDED THE
FLASH FLOOD WATCH FOR SUNDAY AFTERNOON INTO THE EVENING FOR THE
EASTERN PORTION OF THE CWA. THE WESTERN PORTION OF THE CWA WILL SEE
ISOLATED ACTIVITY TOO...BUT AREAL EXTENT DOES NOT WARRANT A WATCH AT
THIS TIME.

.LONG TERM...MONDAY THROUGH SATURDAY...BY MONDAY A RIDGE REMAINS
OVER THE FOUR CORNERS AREA WITH RESULTANT SOUTHERLY FLOW OVER THE
EASTERN PORTION OF THE CWA WHICH CONTINUES INTO THE END OF THE LONG
TERM. HOWEVER BY WEDNESDAY OF NEXT WEEK A LOW PRESSURE AREA OFF THE
PACIFIC NORTHWEST COAST MAY TURN THE FLOW MORE SOUTHWESTERLY OVER
THE AREA...WHICH WOULD INDICATE DRIER CONDITIONS. HOWEVER THE
ECMWF/GFS DIFFER ON THE STRENGTH AND TIMING OF THE LOW SO FOR NOW
DID NOT MAKE MANY CHANGES TO THE LONG TERM. THUS A MORE TRADITIONAL
MONSOON PATTERN OF AFTERNOON/EVENING THUNDERSTORMS OVER MAINLY THE
EASTERN PORTION OF THE CWA WAS KEPT IN THE FORECAST FOR THE LONG
TERM. TEMPERATURES LOOK LIKE THEY WILL WARM TO NEAR NORMAL BE THE
MIDDLE OF THE WEEK.

.AVIATION...FOR MCCARRAN...EXPECT SCT-BKN CLOUDS AOA 10-15K FEET
THROUGH TONIGHT WITH WINDS FAVORING TYPICAL DIURNAL TRENDS.
SHRA/TSRA ARE EXPECTED THROUGH 02Z SUNDAY IN AND AROUND THE LAS
VEGAS VALLEY. GUSTY AND ERRATIC WINDS...REDUCED CIGS AND VSBY ARE
POSSIBLE IN AND NEAR ANY SHRA/TSRA AND OUTFLOW BOUNDARIES MAY IMPACT
CONFIGURATIONS THROUGH 06Z. THUNDERSTORMS ARE EXPECTED TO FORM AND
BE IN AND AROUND THE VALLEY AGAIN AFTER 18Z SUNDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...EXPECT SCT-BKN CLOUDS AOA 10-15K FEET WITH WINDS
FAVORING TYPICAL DIURNAL TRENDS THROUGH TONIGHT AWAY FROM ANY
SHRA/TSRA. SHRA/TSRA ARE EXPECTED MAINLY TIL 06Z TONIGHT...ACROSS
LINCOLN, CLARK, MOHAVE, CENTRAL/SOUTHERN NYE AND NORTHEASTERN SAN
BERNARDINO COUNTIES. REDUCED CIGS AND VSBY AND GUSTY AND ERRATIC
WINDS IN AND NEAR SHRA/TSRA WILL BE THE MAIN THREATS. ISOLATED TO
SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE SEEN ON SUNDAY...WITH THE
MAIN AREA OF CONCERN BEING LINCOLN/CLARK/MOHAVE COUNTIES.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NVZ014>022.
     FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR NVZ015-016-018>022.
AZ...FLASH FLOOD WATCH UNTIL 11 PM MST THIS EVENING FOR AZZ001>003-
     036.
     FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR      AZZ001-003-036.
CA...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR CAZ519>527.
&&

JENSEN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Aug 31, 3:21 AM PDT, 15 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
321 AM PDT SAT AUG 31 2013

AZZ001>003-036-CAZ524>527-NVZ014>022-010700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-ESMERALDA AND CENTRAL NYE COUNTY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
321 AM PDT SAT AUG 31 2013 /321 AM MST SAT AUG 31 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH AN UPPER LEVEL
DISTURBANCE TO CREATE THE POTENTIAL FOR THUNDERSTORMS WITH VERY
HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FROM 11 AM UNTIL 11 PM
FOR SOUTHERN NEVADA...NORTHWEST ARIZONA AND EASTERN SAN BERNARDINO
COUNTY IN CALIFORNIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MONSOON MOISTURE WILL LINGER OVER THE AREA THROUGH MUCH OF NEXT WEEK
LEADING TO ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS.
THERE IS POTENTIAL FOR SOME DRYING BY FRIDAY WHICH WOULD LEAD TO
DECREASING THUNDERSTORM CHANCES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS
AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

CAZ519>523-010700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
321 AM PDT SAT AUG 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WITH LOCALLY HEAVY
RAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MONSOON MOISTURE WILL LINGER OVER THE AREA THROUGH MUCH OF NEXT WEEK
LEADING TO ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS.
THERE IS POTENTIAL FOR SOME DRYING BY FRIDAY WHICH WOULD LEAD TO
DECREASING THUNDERSTORM CHANCES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 31, 4:51 PM PDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
451 PM PDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      3 NNW LANDERS (AR190)   34.27N 116.44W
08/31/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            6 INCHES OF WATER AND MUD FLOWING ACROSS HIGHWAY 247 AT
            RECHE ROAD.

0145 PM     FLASH FLOOD      4 N LANDERS (AR190)     34.28N 116.40W
08/31/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SEVERAL INCHES OF WATER WITH ROCKS AND MUD FLOWING ACROSS
            BELFIELD BLVD AT ENCANTADO BLVD IN LANDERS.

0210 PM     FLASH FLOOD      4 NNE SLOAN             36.00N 115.19W
08/31/2013                   CLARK              NV   TRAINED SPOTTER

            WATER 3 FEET DEEP FLOWING ACROSS DEAN MARTIN AT CACUTS
            AVE.

0210 PM     FLASH FLOOD      3 NW CENTENNIAL HILLS   36.31N 115.31W
08/31/2013                   CLARK              NV   TRAINED SPOTTER

            3 FEET OF WATER FLOWING AT THE INTERSECTION OF GRAND
            TETON AND GRAND CANYON.

0247 PM     FLASH FLOOD      12 WNW DEATH VALLEY JUN 36.35N 116.63W
08/31/2013                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTS DEBRIS ACROSS HIGHWAY 190 BETWEEN MILE
            MARKERS 121 AND 128

0300 PM     FLASH FLOOD      1 NW PANACA             37.79N 114.39W
08/31/2013                   LINCOLN            NV   TRAINED SPOTTER

            6 INCHES OF WATER FLOWING ACROSS MAIN ST IN PANACA.

0306 PM     FLASH FLOOD      4 SE KEELER             36.43N 117.82W
08/31/2013                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTS THAT THE INTERSECTION OF CA 190 AND CA 136 IS
            CLOSED DUE TO ROADWAY FLOODING.

0335 PM     FLASH FLOOD      5 NE SLOAN              36.00N 115.15W
08/31/2013                   CLARK              NV   PUBLIC

            THE INTERSECTION OF CACTUS AND BERMUDA IS TO PASSABLE DUE
            TO ROADWAY FLOODING.

0351 PM     FLASH FLOOD      5 W CEDAR HILLS         35.18N 113.88W
08/31/2013                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY S.O. REPORTS THAT D.W. RANCH ROAD IS CLOSED
            DUE TO FLASH FLOODING.

0400 PM     FLASH FLOOD      3 SSW CEDAR HILLS       35.14N 113.81W
08/31/2013                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY S.O. REPORTS THAT BLAKE RANCH ROAD IS
            CLOSED DUE TO FLASH FLOODING.

&&

METZGER
Local storm report, Aug 31, 5:22 PM PDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
522 PM PDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLASH FLOOD      4 NNE SLOAN             36.00N 115.19W
08/31/2013                   CLARK              NV   TRAINED SPOTTER

            WATER 3 FEET DEEP FLOWING ACROSS DEAN MARTIN AT CACTUS
            AVE.

0335 PM     FLASH FLOOD      5 NE SLOAN              36.00N 115.15W
08/31/2013                   CLARK              NV   PUBLIC

            THE INTERSECTION OF CACTUS AND BERMUDA IS NOT PASSABLE
            DUE TO ROADWAY FLOODING.

0413 PM     FLASH FLOOD      13 ENE PANAMINT SPRINGS 36.42N 117.27W
08/31/2013                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTS WATER AND DEBRIS FLOWING ACROSS HIGHWAY 190.

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 5:41 PM PDTFlash Flood WarningVEFEsmeralda, Nye2 hr
Aug 31, 9:26 PM PDTAreal Flood AdvisoryVEFClark94 min
Aug 31, 10:35 PM PDTAreal Flood AdvisoryVEFClark115 min
Aug 31, 11:22 PM PDTFlash Flood WarningVEFClark3 hr
Sep 1, 11:28 AM PDTFlash Flood WarningVEFClark6 hr
Sep 1, 12:02 PM PDTFlash Flood WarningVEFClark, Nye5 hr
Sep 1, 2:44 PM PDTFlash Flood WarningVEFLincoln3 hr
Sep 1, 3:53 PM PDTFlash Flood WarningVEFNye3 hr
Sep 1, 4:56 PM PDTFlash Flood WarningVEFLincoln2 hr

Nearby

Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.